On the reduction principle for functional-differential equations of neutral type
Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 464-472
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_4_a3,
author = {I. I. Klevchuk},
title = {On the reduction principle for functional-differential equations of neutral type},
journal = {Differencialʹnye uravneni\^a},
pages = {464--472},
year = {1999},
volume = {35},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_4_a3/}
}
I. I. Klevchuk. On the reduction principle for functional-differential equations of neutral type. Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 464-472. http://geodesic.mathdoc.fr/item/DE_1999_35_4_a3/